# SDR DHL2005741536

- Difficulty date: April 14, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6516201185
- Condition: Corroded
- Location: Fusleage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WBL124 CORROSION AT ATTACH CLIP TO LOWER SPAR  (FWD  OF APU BOTTLE DISCHARGE LINE).  REMOVED AND RERPLACED T FITTING P/N 65-16201-185 PO NR 3348293 IAW B727 SRM 51-30-2 AND 57-10-2 FIG 3.
